Alert archive / Iowa / River Flood Warnings in 2011

River Flood Warning 98, NWS Quad Cities, IA

June 20, 2011Des Moines County, Lee County, Iowa; Hancock County, Henderson County, Illinois

NWS Quad Cities, IA issued this river flood warning at Jun 20, 2011, 9:45 PM CDT for Des Moines County, Lee County, Iowa; Hancock County, Henderson County, Illinois. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jun 20, 2011, 9:45 PM CDT (02:45 UTC)
Expired
Jun 21, 2011, 11:01 AM CDT
In force
13 hr
Issued by
NWS Quad Cities, IA
Flood severity
Minor

Counties Des Moines County, IA, Lee County, IA, Hancock County, IL, Henderson County, IL

The radar

The Quad Cities radar (KDVN), 114 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Burlington (BRLI4).

Action stage
14 ft
Minor stage
15 ft
Moderate stage
16.5 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

194 
WGUS43 KDVN 210246
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
945 PM CDT MON JUN 20 2011

.RECENT HEAVY RAINS HAS RESULTED IN THE MISSISSIPPI RIVER AT BURLINGTON
GOING OVER THE FLOOD STAGE.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC057-111-ILC067-071-211445-
/O.NEW.KDVN.FL.W.0098.110621T0245Z-110624T1200Z/
/BRLI4.1.ER.110621T0030Z.110622T0000Z.110623T0000Z.NO/
945 PM CDT MON JUN 20 2011

...FLOOD WARNING IN EFFECT UNTIL WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE MISSISSIPPI RIVER AT BURLINGTON.
* UNTIL WEDNESDAY EVENING.
* AT  9:00 PM MONDAY THE STAGE WAS 15.0 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 15.1 FEET TUESDAY EVENING. FALL BELOW FLOOD 
  STAGE WEDNESDAY EVENING.
* IMPACT...AT  15 FEET...AGRICULTURAL FLOODING OCCURS.

$$
1 follow-up statement
126 
WGUS83 KDVN 211601
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1101 AM CDT TUE JUN 21 2011

.UPDATED RIVER FLOODING INFORMATION.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC057-111-ILC067-071-211631-
/O.CAN.KDVN.FL.W.0098.000000T0000Z-110624T1200Z/
/BRLI4.N.ER.110621T0030Z.000000T0000Z.000000T0000Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT BURLINGTON.
* AT 10:00 AM TUESDAY THE STAGE WAS 14.9 FEET...AND STEADY. 
* FLOOD STAGE IS  15 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...HOLD AROUND 14.9 FEET THROUGH WEDNESDAY...THEN START
  TO FALL. 

$$

ILC067-MOC045-220800-
/O.EXT.KDVN.FL.W.0081.000000T0000Z-110626T2100Z/
/GGYM7.2.ER.000000T0000Z.110616T1050Z.110625T0900Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL SATURDAY MORNING.
* AT 10:30 AM TUESDAY THE STAGE WAS 17.2 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.6 FEET WEDNESDAY MORNING. FALL BELOW FLOOD 
  STAGE SATURDAY MORNING.
* IMPACT...AT  17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN 
  ELEVATOR IN GREGORY LANDING.

$$

IAC103-183-220800-
/O.EXT.KDVN.FL.W.0096.000000T0000Z-110623T1348Z/
/KALI4.1.ER.110620T2240Z.110621T1345Z.110622T0148Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE ENGLISH RIVER AT KALONA.
* UNTIL THIS EVENING.
* AT 10:00 AM TUESDAY THE STAGE WAS 14.9 FEET...AND FALLING. 
* FLOOD STAGE IS  14 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE THIS EVENING.

$$

IAC107-220800-
/O.EXT.KDVN.FL.W.0097.000000T0000Z-110623T2217Z/
/SIGI4.1.ER.000000T0000Z.110621T1215Z.110622T1017Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH SKUNK RIVER NEAR SIGOURNEY.
* UNTIL WEDNESDAY MORNING.
* AT 10:30 AM TUESDAY THE STAGE WAS 17.3 FEET...AND FALLING. 
* FLOOD STAGE IS  16 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS AGRICULTURAL LAND...SOME 
  COUNTY ROADS AND FARM HOUSES.

$$

IAC057-087-111-220800-
/O.EXT.KDVN.FL.W.0082.000000T0000Z-110625T0900Z/
/AGSI4.2.ER.110615T1155Z.110621T1115Z.110623T2100Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY...

THE FLOOD WARNING CONTINUES FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL THURSDAY.
* AT 10:30 AM TUESDAY THE STAGE WAS 18.9 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE THURSDAY.

$$

IAC111-177-211631-
/O.CAN.KDVN.FL.W.0094.000000T0000Z-110623T1200Z/
/KEQI4.N.ER.110621T0022Z.000000T0000Z.000000T0000Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE DES MOINES RIVER AT KEOSAUQUA.
* AT 10:15 AM TUESDAY THE STAGE WAS 20.8 FEET...AND FALLING. 
* FLOOD STAGE IS  22 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...FALL TO 19.0 FEET WEDNESDAY MORNING.

$$

IAC111-MOC045-220800-
/O.EXT.KDVN.FL.W.0093.000000T0000Z-110624T1400Z/
/SFLM7.2.ER.110620T1242Z.110621T1100Z.110623T0200Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* UNTIL WEDNESDAY EVENING.
* AT 10:00 AM TUESDAY THE STAGE WAS 22.0 FEET...AND FALLING. 
* FLOOD STAGE IS  18 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY EVENING.
* IMPACT...AT  22 FEET...WATER IS OVER THE HIGHEST RIVER BANKS.

$$

MOC045-220800-
/O.EXT.KDVN.FL.W.0095.000000T0000Z-110624T1210Z/
/WYLM7.1.ER.000000T0000Z.110622T1200Z.110623T0010Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER AT WAYLAND.
* UNTIL WEDNESDAY EVENING.
* AT  9:30 AM TUESDAY THE STAGE WAS 16.9 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.8 FEET LATE TONIGHT...THEN START TO FALL.
  FORECAST TO THEN DROP BELOW FLOOD STAGE WEDNESDAY EVENING.
* IMPACT...AT  15 FEET...WATER AFFECTS AGRICULTURAL LAND ON THE SOUTH
  BANK.

$$

ILC067-109-220800-
/O.EXT.KDVN.FL.W.0092.000000T0000Z-110624T1240Z/
/CLMI2.1.ER.110620T1135Z.110621T1115Z.110623T0040Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE LA MOINE RIVER AT COLMAR.
* UNTIL WEDNESDAY EVENING.
* AT  9:45 AM TUESDAY THE STAGE WAS 21.0 FEET...AND STEADY. 
* FLOOD STAGE IS  20 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY EVENING.
* IMPACT...AT  20 FEET...WATER AFFECTS THE LOWEST PORTIONS OF LAMBERT
  ROAD AND AFFECTS LAMAR ROAD APPROXIMATELY 100 FEET NORTH OF THE 
  INTERSECTION WITH COUNTY ROAD 26.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 20, 3:32 PM CDT, 6 hours 13 minutes earlier.

Area forecast discussion, Jun 20, 3:32 PM CDT, 6 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
332 PM CDT MON JUN 20 2011

.SYNOPSIS...
THE 70 KNOT LOW LEVEL JET IMPINGING ON THE STALLED FRONTAL BOUNDARY
ACROSS NORTHERN MO BROUGHT WIDESPREAD 2 TO 5 INCHES OF RAIN TO AREAS
SOUTH OF I-80 LAST NIGHT AND THIS MORNING. THE LOW LEVEL JET HAS
WEAKENED TEMPORARILY WITH THE ACTIVITY SHIFTING WELL TO OUR EAST. IN
THE MEANTIME...UNSEASONABLY STRONG STORM SYSTEM CENTERED IN THE
CENTRAL PLAINS WAS FIRING OFF TORNADIC SUPERCELLS IN KS...NEB AND
ND. CURRENT TEMPS RANGE FROM THE 70S IN THE DVN CWA TO AROUND 90
FROM KANSAS CITY TO ST. LOUIS. QUITE THE TEMP CONTRAST IN THE PLAINS
WITH READINGS IN THE 90S TO 100+ FROM EASTERN KS TO TX WHILE ONLY
50S AND 60S WERE FOUND FROM NORTHERN MN TO MOST OF THE DAKOTAS AND
SOUTHWARD INTO EASTERN CO AND NORTHWEST KS.

..HAASE..

&&

.SHORT TERM...TONIGHT AND TUESDAY...
HEADLINES...FLASH FLOOD WATCH WILL BE IN EFFECT FOR LOCATIONS SOUTH
OF INTERSTATE 80 FROM 7 PM THIS EVENING THROUGH 1 PM TUESDAY. LATER
SHIFTS CAN EXTEND THE WATCH INTO TUESDAY EVENING IF NEEDED.
POTENTIAL FOR AT LEAST 2 TO 4 INCHES OF RAIN AGAIN TONIGHT IN SOME
LOCATIONS.

FORECAST FOCUS ON MORE HEAVY RAIN TONIGHT AND THE THREAT OF SEVERE
WEATHER INCLUDING TORNADOES ON TUESDAY AFTERNOON AND EVENING.

TONIGHT...GFS/NAM INSIST ON DEVELOPING THUNDERSTORMS THIS EVENING
SOUTH OF INTERSTATE 80 AS LOW LEVEL JET INTENSIFIES ONCE AGAIN
IMPINGING ON A FRONTAL BOUNDARY ACROSS NORTHERN MO. THIS FRONT
SHOULD GRADUALLY SHIFT NORTHWARD AS A WARM FRONT AS LOW PRESSURE
LIFTS OUT OF KS INTO EASTERN NEB BY 12Z TUESDAY. AS MENTIONED 2 TO 5
INCHES OF RAIN FELL LAST NIGHT INTO THIS MORNING SOUTH OF I-80. IN
FACT A FOOT OF RAIN HAS FALLEN IN THE PAST 7 DAYS IN SCOTLAND AND
CLARK COUNTIES OF EXTREME NORTHEAST MO. NEEDLESS TO SAY THE GROUND
IS COMPLETELY SATURATED AND WILL GO DIRECTLY INTO RUNOFF. EVEN
AMOUNTS OF LESS THAN AN INCH PER HOUR WOULD CAUSE FLASH FLOODING.
AND CONSIDERING SURFACE DEWPOINTS 70+ AND PRECIPITABLE WATERS
NEARING 2 INCHES THE FLASH FLOOD THREAT IS HIGH. AS THE WARM FRONT
LIFTS NORTH THE HEAVY RAIN SHOULD ALSO SHIFT NORTH. HOWEVER OUR
NORTHERN COUNTIES CAN HANDLE THE RAIN BETTER THAN OUR SOUTH. SEVERE
WEATHER THAT OCCURS WITH THE DRY SLOT/COLD FRONT TO OUR WEST SHOULD
ALSO ARRIVE AFTER MIDNIGHT WITH ADDITIONAL HEAVY RAIN THREAT...AND
CANNOT RULE OUT A FEW LARGE HAIL/DAMAGING WIND REPORTS. POPS PLACED
IN THE LIKELY CATEGORY.

TUESDAY...POTENTIALLY ACTIVE SEVERE WEATHER DAY ESPECIALLY IN THE
AFTERNOON AND EVENING. MCS FROM TONIGHT SHOULD MOVE OFF TO THE EAST
DURING THE MORNING...WITH SUNSHINE THEN EXPECTED AND RAPID WARM-UP
INTO THE 80S. BREEZY DAY WITH SOUTH WINDS GUSTING TO 30 MPH. SURFACE
DEWPOINTS SHOULD POOL INTO THE LOWER TO MID 70S AHEAD OF A STRONG
COLD FRONT ARRIVING FROM THE WEST. IMPRESSIVE CLOSED UPPER LOW FOR
THE FIRST DAY OF SUMMER WILL BE PUSHING EASTWARD INTO NW IA WITH
STRONG COLD FRONT AND CLASSIC DRY PUNCH SETTING UP FOR TUESDAY.
THERE WILL BE MODERATE TO STRONG DEEP LAYER VERTICAL SHEAR OF 40-50
KT IN THE LOWEST 0-6 KM TO SUPPORT SEVERAL SUPERCELLS. LOW LEVEL
HELICITY WILL BE EVEN MORE ENHANCED NEAR A STRONG WARM FRONT THAT
WILL BE LOCATED ROUGHLY IN THE EASTERN IA AND
NORTHERN IL VICINITY. SEVERAL TORNADOES ARE CERTAINLY POSSIBLE GIVEN
THE CLOSED CIRCULATION OF THE ATMOSPHERE. SPC HAS SLIGHT RISK FOR
SEVERE AND SITUATION WILL BE MONITORED FOR UPGRADE TO MODERATE
DEPENDING ON HOW THINGS PLAY OUT. A TORNADO OUTBREAK IS POSSIBLE IF
EVERYTHING COMES TOGETHER JUST RIGHT. STAY TUNED.

..HAASE..

.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...
STRONG LOW PRESSURE BOTH AT THE SURFACE AND ALOFT LIFTING OUT OF CO
WILL BRING A DRAMATIC CHANGE TO COOLER THAN NORMAL TEMPERATURES BY
LATE WEEK AS THEY MOVE SLOWLY THROUGH THE UPPER MS VALLEY INTO THE
GREAT LAKES. IN THE TRANSITION...SEVERE WEATHER AND POTENTIAL FOR
HEAVY RAINFALL WILL REMAIN A SIGNIFICANT THREAT EXTENDING INTO THE
TUE EVENING PERIOD.

OVERNIGHT TUE...MODELS TRACK THE SURFACE LOW AND UPPER LEVEL LOW
ACROSS NW IA...KEEPING THE LOCAL AREA IN THE WARM SECTOR WHILE THE
LOW LEVEL JET AND FEED OF HIGH THETAE AIR AT 850 MB TAKES AIM
FURTHER EAST OF THE REGION. THUS...POTENTIAL FOR HEAVY RAIN AND EVEN
PROBABILITY OF THUNDERSTORMS WILL DIMINISH OVERNIGHT INTO WED AS MID
LEVEL LAPSE RATES BECOME MORE STABLE AND HAVE CONTINUED TO LIMIT
THUNDERSTORM WORDING...KEEPING CHANCE TO LIKELY POPS FOR SHOWERS.

THE AREA WILL BE UNDER AN UNSETTLED CYCLONIC FLOW THROUGH EARLY FRI
WITH BEST CHANCES FOR LIGHT PRECIPITATION MAINLY ACROSS THE NORTH
AND NORTHEAST CLOSEST TO THE SLOW MOVING OCCLUDED CYCLONE. CLOUD
COVER AND COOL ADVECTION ON LOW LEVEL W-NW WINDS WILL LIMIT
TEMPERATURES TO THE 60S AND 70S AND MAY SEE SOME RECORD COOL HIGHS
APPROACHED AT SOME SITES.

OVER THE WEEKEND...THE LOW FINAL EXITS TO THE EAST WITH A UPPER
LEVEL RIDGE AND STRONGER SURFACE RIDGE MIGRATING OVERHEAD LIMIT
PRECIPITATION CHANCES AND CONTINUE COOLER THAN NORMAL TEMPERATURES.
BY SUNDAY INTO MONDAY...RETURN FLOW BEGINS TO EDGE INTO THE SW WITH
AT LEAST ELEVATED MOISTURE RETURN BRINGING THUNDERSTORM CHANCES
ESPECIALLY AT NIGHT SUN INTO MON. FOLLOWING A BLEND OF MEDIUM RANGE
MODELS...HAVE TEMPERATURES MODERATING CLOSER TO NORMAL BY MONDAY.

..SHEETS..

&&

.AVIATION...
VFR CONDS REMAINDER OF THIS AFTERNOON AND TONIGHT EXCEPT MVFR/OCNL
IFR CIGS/VIS IN TSRA. SOUTHEAST WINDS 10 TO 15 KNOTS WITH OCNL GUSTS
TO 20 KNOTS THIS AFTERNOON THEN SOUTHEAST TO SOUTH AROUND 10 KNOTS
OR LESS TONIGHT. SOUTH WINDS 10 TO 20 KNOTS WITH GUSTS TO AROUND 25
KNOTS ON TUESDAY.

..HAASE..

&&

.HYDROLOGY...
LAST NIGHT/MCS LEFT A SWATH OF WIDESPREAD RAINFALL IN THE RANGE OF 1
TO 4 INCHES AND LOCALLY HIGHER AMOUNTS...MAINLY SOUTH OF HIGHWAY 34.
DOPPLER RADAR ESTIMATES SHOWED THE HEAVIEST RAINFALL ALONG A NARROW
AXIS OF AMOUNTS FROM 2 TO 4 INCHES FROM PRINCETON...THROUGH ALEDO IN
IL...TO MOUNT PLEASANT AND KEOSAUQUA IN SE IA. A SEPARATE AXIS ALSO
COVERED ALREADY RAIN SOAKED CENTRAL PORTIONS OF CLARK AND SCOTLAND
COUNTIES.

THIS SE IA AND NE MO AXIS OF HEAVY RAINFALL WAS NEARLY DIRECTLY OVER
THE DES MOINES RIVER AND THE FOX RIVER BASINS AND BOTH RIVERS
WERE RISING RAPIDLY TODAY. NEW FLOOD WARNINGS FOR MINOR...TO NEAR
MODERATE FLOODING HAVE BEEN ISSUED FOR POINTS ALONG THESE RIVERS.
OTHER TRIBUTARIES IN E CENTRAL AND SE IA...AS WELL AS THE LA MOINE
AT COLMAR WERE ALSO RESPONDING TO RUNOFF FROM LAST NIGHT/S RAIN AND
RENEWED FLOODING IS NOW ANTICIPATED WITH NEW WARNINGS RECENTLY ISSUED.

IF HEAVY RAINFALL SETS UP OVER THESE SAME RIVER BASINS AGAIN
TONIGHT...MORE SIGNIFICANT RIVER FLOODING WILL LIKELY TAKE PLACE.
FLOODING WOULD EXPAND TO ADDITIONAL SITES...AND WHERE FLOODING IS
ALREADY TAKING PLACE...AN UPGRADE IN CATEGORY TO MODERATE OR MAJOR
FLOODING MAY BE NEEDED.
..SHEETS..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
     AFTERNOON FOR DES MOINES-HENRY IA-JEFFERSON-KEOKUK-LEE-
     LOUISA-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
     AFTERNOON FOR BUREAU-HANCOCK-HENDERSON-HENRY IL-MCDONOUGH-
     MERCER-PUTNAM-WARREN.

MO...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
     AFTERNOON FOR CLARK-SCOTLAND.

&&

HAASE/SHEETS
Hazardous weather outlook, Jun 20, 4:29 PM CDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
429 PM CDT MON JUN 20 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-212130-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
429 PM CDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TONIGHT

TONIGHT...THUNDERSTORMS WILL AGAIN BE LIKELY WITH SOME STORMS PRODUCING
HEAVY RAINFALL. RAINFALL OF 1 TO 4 INCHES IS POSSIBLE. A FLASH
FLOOD WATCH IS IN EFFECT FOR LOCATIONS SOUTH OF INTERSTATE 80 THIS
EVENING AND TUESDAY MORNING. A SECONDARY THREAT WILL BE ISOLATED
SEVERE STORMS WITH LARGE HAIL UP TO THE SIZE OF QUARTERS AND
STRAIGHT LINE WINDS UP TO 60 MPH.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY...STRONG TO SEVERE STORMS ARE LIKELY...MAINLY DURING THE
AFTERNOON AND EVENING. THE PRIMARY RISK APPEARS TO BE LARGE
HAIL...DAMAGING STRAIGHT LINE WINDS AND A FEW TORNADOES. MORE
LOCALLY HEAVY RAINFALL MAY RESULT IN ADDITIONAL RIVER FLOODING
AND LOCALIZED FLASH FLOODING DUE TO ALREADY SATURATED SOILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. ANY REPORTS OF HEAVY
RAINFALL GREATER THAN 1 INCH WOULD BE APPRECIATED.

HAASE

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 1:31 AM CDTSpecial Weather StatementDVNBenton, Buchanan, Linn59 min
Jun 21, 4:43 PM CDTSpecial Weather StatementDVNBureau, Putnam47 min
Jun 21, 5:41 PM CDTSpecial Weather StatementDVNBureau, Putnam64 min
Jun 21, 5:59 PM CDTSpecial Weather StatementDVNWhiteside61 min
Jun 21, 6:34 PM CDTSevere Thunderstorm WarningDVNBureau, Putnam45 min

Nearby

River Flood Warnings in Iowa, 2011River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.